A counterexample to smooth leafwise Hodge decomposition for general foliations and to a type of dynamical trace formulas  [ Un contre-exemple à la décomposition lisse de Hodge pour des feuilletages généraux et à une classe de formules de trace dynamique ]
Annales de l'Institut Fourier, Tome 51 (2001) no. 1, p. 209-219
Nous construisons un feuilletage à feuilles denses et de codimension deux sur la variété de Heisenberg tel que la décomposition de Hodge feuilletée ne soit pas vérifiée. Nous démontrons aussi qu'un certain type de formules de trace dynamique reliant les orbites périodiques aux traces sur la cohomologie feuilletée, ne sont pas vraies pour des flots arbitraires.
We construct a two dimensional foliation with dense leaves on the Heisenberg nilmanifold for which smooth leafwise Hodge decomposition does not hold. It is also shown that a certain type of dynamical trace formulas relating periodic orbits with traces on leafwise cohomologies does not hold for arbitrary flows.
DOI : https://doi.org/10.5802/aif.1821
Classification:  53C12,  37C27,  58J60
Mots clés: théorie de Hodge, formule de trace, feuilletage
@article{AIF_2001__51_1_209_0,
     author = {Deninger, Christopher and Singhof, Wilhelm},
     title = {A counterexample to smooth leafwise Hodge decomposition for general foliations and to a type of dynamical trace formulas},
     journal = {Annales de l'Institut Fourier},
     publisher = {Association des Annales de l'institut Fourier},
     volume = {51},
     number = {1},
     year = {2001},
     pages = {209-219},
     doi = {10.5802/aif.1821},
     zbl = {0997.58017},
     mrnumber = {1821074},
     language = {en},
     url = {http://http://www.numdam.org/item/AIF_2001__51_1_209_0}
}
Deninger, Christopher; Singhof, Wilhelm. A counterexample to smooth leafwise Hodge decomposition for general foliations and to a type of dynamical trace formulas. Annales de l'Institut Fourier, Tome 51 (2001) no. 1, pp. 209-219. doi : 10.5802/aif.1821. http://www.numdam.org/item/AIF_2001__51_1_209_0/

[AGH] L. Auslander; L. Green; F. Hahn Flows on homogeneous spaces, Princeton, Ann. Math. Studies, Tome 53 (1963) | Zbl 0106.36802

[AK1] J.A. Álvarez López; Y. Kordyukov Long time behaviour of leafwise heat flow for Riemannian foliations (To appear in Compositio Math.) | Zbl 0982.58019

[AK2] J.A. Álvarez López; Y. Kordyukov Distributional Betti numbers of Lie Foliations (2000) (Manuscript)

[AT] J.A. Álvarez López; P. Tondeur Hodge decomposition along the leaves of a Riemannian foliation, J. Functional Analysis, Tome 99 (1991), pp. 443-458 | Article | MR 1121621 | Zbl 0746.58011

[CR] J.M. Cygan; L.F. Richardson Global solvability on compact nilmanifolds, Transactions AMS, Tome 301 (1987), pp. 343-373 | Article | MR 879578 | Zbl 0631.58034

[D1] C. Deninger Some analogies between number theory and dynamical systems on foliated spaces, ICM (Doc. Math. J. DMV) Tome Extra Volume I (1998), pp. 23-46 | Zbl 0899.14001

[D2] C. Deninger On dynamical systems and their possible significance for Arithmetic Geometry II (2000) (Preprint) | MR 1724887 | Zbl 02106437

[DS] C. Deninger; W. Singhof A note on dynamical trace formulas (2000) (Preprint) | MR 1868467 | Zbl 01787203

[G] V. Guillemin Lectures on spectral theory of elliptic operators, Duke Math. J., Tome 44 (1977), pp. 485-517 | Article | MR 448452 | Zbl 0463.58024

[Go] R. Goodman Analytic and entire vectors for representations of Lie groups, Trans. Amer. Math. Soc., Tome 143 (1969), pp. 55-76 | Article | MR 248285 | Zbl 0189.14102

[GS] V. Guillemin; S. Sternberg Geometric asymptotics, Amer. Math. Soc., Providence, R.I, Math. Surveys, Tome 14 (1977) | MR 516965 | Zbl 0364.53011

[H] R. Howe On Frobenius reciprocity for unipotent algebraic groups over , Amer. J. of Math., Tome 93 (1971), pp. 163-172 | Article | MR 281842 | Zbl 0215.11803

[MS] C.C. Moore; C. Schochet Global Analysis on foliated spaces, Springer, MSRI Publications, Tome 9 (1988) | MR 918974 | Zbl 0648.58034

[P] S.J. Patterson On Ruelle's zeta function, Israel Math. Conf. Proc., Tome 3 (1990), pp. 163-184 | MR 1159114 | Zbl 0721.58041

[R1] L.F. Richardson Decomposition of the L 2 -space of a general compact nilmanifold, Amer. J. of Math., Tome 93 (1971), pp. 173-190 | Article | MR 284546 | Zbl 0265.43012

[R2] L.F. Richardson Global solvability on compact Heisenberg manifolds, Transactions AMS (1982), pp. 309-317 | Article | MR 664044 | Zbl 0503.35003